Couldn't find what you looking for?

TRY OUR SEARCH!

Ok. So I've recently had an allergic reaction to something && I had a rash all over my body.
I had gone to the doctor where he gave me Prednisome && Amoxicillin (steriod and antibiotic).
I've recently had this thick discharge, it's normally the usual milky white but somedays has a sort or yellow-ish tint to it. I informed my doctor && upon my first visit my vaginal outer area was red and swollen-with treatment of the amoxicillin the swelling is gone. I find the inner portion of my vaginal area tends to get itchy when I get hot, same as my rash (allergic reaction). My doctor tested me for common STD's && it was a bust. Has anyone had this before.??
My doctor also theorizes that maybe my infection of some sort (the vaginal problems) are what are making my allergic reaction so hard to treat/hard to make my rash go away.

help.?!?

Loading...

Sounds like a yeast infection. Try going to the store and getting some monistat inserts. When you have itchy inner and outer labia, plus chunky white discharge that looks like cottage cheese, that is indication of some yeast. I would go get some yeast medicine and try that for a week and if it doesn't go away try a different doctor.
Reply

Loading...

I have the EXACT same thing, rash/meds you took/steroids/ ALL of it.
Please, if you find out what it is, please let me know.
thanks! :-)
Reply

Loading...

Make sure that you are not Vit D deficient. It causes all sorts of funky symptoms and can potentially help clear up the problem.
Reply

Loading...

last night l retrieved 2 small cubular shaped solids ? nothing like l have experienced before .....any thoughts on what that could be
Reply

Loading...